Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

On the representation type of a projective variety


Author: Rosa M. Miró-Roig
Journal: Proc. Amer. Math. Soc. 143 (2015), 61-68
MSC (2010): Primary 14F99; Secondary 14J99
DOI: https://doi.org/10.1090/S0002-9939-2014-12198-8
Published electronically: September 3, 2014
MathSciNet review: 3272732
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ X\subset \mathbb{P}^n$ be a smooth arithmetically Cohen-Macaulay variety. We prove that the restriction $ \nu _{3\vert X}$ to $ X$ of the Veronese 3-uple embedding $ \nu _3:\mathbb{P}^n \longrightarrow \mathbb{P}^{{n+3\choose 3}-1}$ embeds $ X$ as a variety of wild representation type.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14F99, 14J99

Retrieve articles in all journals with MSC (2010): 14F99, 14J99


Additional Information

Rosa M. Miró-Roig
Affiliation: Facultat de Matemàtiques, Department d’Algebra i Geometria, University of Barcelona, Gran Via des les Corts Catalanes 585, 08007 Barcelona, Spain
Email: miro@ub.edu

DOI: https://doi.org/10.1090/S0002-9939-2014-12198-8
Keywords: Representation type, arithmetically Cohen-Macaulay bundles, geometrically wild
Received by editor(s): June 28, 2012
Received by editor(s) in revised form: March 7, 2013
Published electronically: September 3, 2014
Additional Notes: The author was partially supported by MTM2013-45075.
Communicated by: Irena Peeva
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.